# SDR UIEA2022070700734

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767
- Aircraft serial: 30110
- Aircraft time: 85,499 hours, 12,841 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: None
- Part number: NSN
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1  NACELLE  STRUT  REAR  ACCESS  PANEL  BOTH  HOLD  OPEN  RODS  DAMAGED(  REMOVED & REPLACED BOTH  HOLD OPEN RODS FOR # 1  NACELLE  STRUT REAR ACCESS PANEL AS PER AMM 20-11-00.  )
